On some quasiconvex functions with linear growth.

Zhang, Kewei

Journal of Convex Analysis (1998)

  • Volume: 5, Issue: 1, page 133-146
  • ISSN: 0944-6532

How to cite


Zhang, Kewei. "On some quasiconvex functions with linear growth.." Journal of Convex Analysis 5.1 (1998): 133-146. <http://eudml.org/doc/119800>.

author = {Zhang, Kewei},
journal = {Journal of Convex Analysis},
keywords = {quasi convexity; rank-one convexity; relaxation},
language = {eng},
number = {1},
pages = {133-146},
publisher = {Heldermann Verlag},
title = {On some quasiconvex functions with linear growth.},
url = {http://eudml.org/doc/119800},
volume = {5},
year = {1998},

AU - Zhang, Kewei
TI - On some quasiconvex functions with linear growth.
JO - Journal of Convex Analysis
PY - 1998
PB - Heldermann Verlag
VL - 5
IS - 1
SP - 133
EP - 146
LA - eng
KW - quasi convexity; rank-one convexity; relaxation
UR - http://eudml.org/doc/119800
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.